advertisement
Question
Posted by: Esther | 2011/09/10

Itchiness

My body is itching all over during my period and I have never experienced it before this cycle. I''ve only taken an antihistamine thus far.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Esther

I seriously doubt that the pruritis (itching) is due to your menstruation. You could have ingested something or was exposed to something that is the cause of your symptoms. If your symptoms persists, even after taking the antihistamine, you should consult your doctor for an examination.


Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement